International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 3, Pages 609-614
On analytic continuation and functional equation of certain Dirichlet series
Dipartimento di Matematica, Universitá di Genova, Via L.B. Alberti 4, Genova 16132, Italy
Received 16 July 1990; Revised 10 December 1992
Copyright © 1993 E. Carletti and G. Monti Bragadin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Analytic continuation and functional equation of Riemann's type are proved for a
class of Dirichlet series associated to rational functions.